Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jc90

Will Peels Make Red Cheeks Worse?

Recommended Posts

Its highly like i'll be having chemical peels in the summer, but at the moment I have quite bad redness in my cheeks which I want to get rid of, are chemical peels likely to make the redness in my cheeks worse?

Thanks

Share this post


Link to post
Share on other sites

I'm not an expert, but in my opinion, I believe that the chemical peel will make your redness worse! The chemical peel will be irritating your already-irritated skin. Do you have any idea why your cheeks are red? Are they normally red? I use to get redness on my face, until I found out that I had very sensitive skin. I switched my products to a sensitive line and it worked wonders! Products from Avené are very good! The face spray is very soothing for irritated, red skin!

Share this post


Link to post
Share on other sites

Well Im hoping the peels would work on my red marks/uneven skin tone, but may have an adverse effect on my cheeks which are red because of accutane, they arent always bright red but they it tends to get more intense as the day goes on.

Share this post


Link to post
Share on other sites

Oh! Accutane! Okay! Well, I reccomend trying out a facial mist that helps soothe your skin like Avéne! It's especially for irritated skin. You can just spray it on your cheeks whenever they feel dry or start to get red! I still recommend not doing the peels until your redness is less severe!

Share this post


Link to post
Share on other sites

It will be over 2 years since I came off accutane in summer so I doubt it will be getting any better.

Share this post


Link to post
Share on other sites

i think you need to relax. Skins turns like that when your a bit stress.

I also agree with orangees, my friend uses Avene and it really helps her reduce the redness

Share this post


Link to post
Share on other sites

It's still there when Im relaxed, its there when i get up in the morning, then gets worse as the day goes on.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×